# SDR QXEA2016032900226

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 29,390 hours, 30,141 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK THE NR 1 PROPELLER WOULD NOT COME OUT OF FEATHER. REPLACED THE OVERSPEED GOVERNOR AND THE PEC WIRING HARNESS.  CHECKS GOOD.  PROPELLER UNFEATHERS NORMALLY.  RETURNED TO SERVICE.
